Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 498383, 7 pages
http://dx.doi.org/10.1155/2013/498383
Research Article

A Broken -Nonconforming Finite Element Method for Incompressible Miscible Displacement Problem in Porous Media

1Department of Mathematics, Shandong Jiaotong University, Jinan 250023, China
2College of Mathematical Science, Shandong Normal University, Jinan 250014, China

Received 10 June 2013; Accepted 31 July 2013

Academic Editors: G. Kyriacou and M. Ohlberger

Copyright © 2013 Fengxin Chen and Huanzhen Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Ewing and M. F. Wheeler, “Galerkin methods for miscible displacement problems in porous media,” SIAM Journal on Numerical Analysis, vol. 17, no. 3, pp. 351–365, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q. Li and H. Z. Chen, “Finite element method for incompressible miscible displacement in porous media,” Acta Mathematicae Applicatae Sinica, vol. 9, no. 3, pp. 204–212, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Douglas Jr., R. E. Ewing, and M. F. Wheeler, “A time-discretization procedure for a mixed finite element approximation of miscible displacement in porous media,” RAIRO Analyse Numérique, vol. 17, no. 3, pp. 249–265, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. E. Ewing, T. F. Russell, and M. F. Wheeler, “Convergence analysis of an approximation of miscible displacement in porous media by mixed finite elements and a modified method of characteristics,” Computer Methods in Applied Mechanics and Engineering, vol. 47, no. 1-2, pp. 73–92, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Babuška, “The finite element method for elliptic equations with discontinuous coefficients,” Computing, vol. 5, pp. 207–213, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Li, T. Lin, Y. Lin, and R. C. Rogers, “An immersed finite element space and its approximation capability,” Numerical Methods for Partial Differential Equations, vol. 20, no. 3, pp. 338–367, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Li, T. Lin, and X. Wu, “New Cartesian grid methods for interface problems using the finite element formulation,” Numerische Mathematik, vol. 96, no. 1, pp. 61–98, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Y. Kwak, K. T. Wee, and K. S. Chang, “An analysis of a broken P1-nonconforming finite element method for interface problems,” SIAM Journal on Numerical Analysis, vol. 48, no. 6, pp. 2117–2134, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. G. Ciarlet, The Finite Element Method for Elliptic Problems, vol. 4, North-Holland Publishing, Amsterdam, The Netherlands, 1978. View at MathSciNet
  10. J. H. Bramble and J. T. King, “A finite element method for interface problems in domains with smooth boundaries and interfaces,” Advances in Computational Mathematics, vol. 6, no. 2, pp. 109–138, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. F. Russell and M. F. Wheeler, “Finite element and finite difference methods for continuous flows in porous media,” in The Mathematics of Reservoir Simulation, R. E. Ewing, Ed., pp. 35–106, SIAM, Philadelphia, Pa, USA, 1984. View at Google Scholar
  12. J. Douglas Jr., R. E. Ewing, and M. F. Wheeler, “The approximation of the pressure by a mixed method in the simulation of miscible displacement,” RAIRO Analyse Numérique, vol. 17, no. 1, pp. 17–33, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Crouzeix and P.-A. Raviart, “Conforming and nonconforming finite element methods for solving the stationary Stokes equations. I,” RAIRO-Analyse Numérique, vol. 7, no. 3, pp. 33–75, 1973. View at Google Scholar · View at MathSciNet